# SDR SWAA2025032496794

- Difficulty date: February 16, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA500H AND STR26R FWD FACE FWD CARGO COMPARTMENT 2025-139204<[01] REPLACED ANGLE - CLIP AND FASTENERS LOCATED STA500H AND STR26R FWD FACE FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02; SRM 51-10-02 AND DWG 143A7505 SHEET 109 REV. -;[02] CORRECTED STEP 1: REPLACED ANGLE - CLIP AND FASTENERS LOCATED STA500H AND STR26R FWD FACE FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02; SRM 51-10-02 AND DWG 143A7505 SHEET 109 REV. - SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED ANGLE - CLIP AND FASTENERS LOCATED STA500H AND STR26R FWD FACE FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02; SRM 51-10-02 AND DWG 143A7505 SHEET 109 REV. - SEE INDIVIDUAL SIGN OFFS BELOW.
